Alert archive / North Dakota / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Bismarck, ND

May 3, 200736 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 3, 2007, 3:05 AM MDT for 36 counties in North Dakota. It took effect at May 3, 2007, 8:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2007, 3:05 AM MDT (09:05 UTC)
In effect from
May 3, 2007, 8:00 AM MDT
Expired
May 3, 2007, 8:00 PM MDT
In force
12 hr
Issued by
NWS Bismarck, ND
All 36 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 71 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2803 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 030905
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
405 AM CDT THU MAY 3 2007

...RED FLAG WARNING FOR WEST AND CENTRAL NORTH DAKOTA TODAY AND
EARLY THIS EVENING...

.GUSTY SOUTHEAST WINDS OF 30 TO 40 MPH ARE EXPECTED TO REDEVELOP
LATER THIS MORNING AND AFTERNOON...AND CONTINUE INTO THE EVENING.
AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO BE IN THE MID 70S TO
NEAR 80...WITH MINIMUM AFTERNOON RELATIVE HUMIDITIES AROUND 25 TO
30 PERCENT. PERCENT GREEN VALUES OF 10 TO 20 PERCENT OVER WESTERN
AND CENTRAL NORTH DAKOTA...ALONG WITH THE DRY AND WINDY
CONDITIONS...WILL MEAN CRITICAL FIRE WEATHER CONDITIONS DEVELOPING
LATER THIS MORNING AND LASTING THROUGH EARLY THIS EVENING.

FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL
OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY.


NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031715-
/O.NEW.KBIS.FW.W.0003.070503T1400Z-070504T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
405 AM CDT THU MAY 3 2007 /305 AM MDT THU MAY 3 2007/

...RED FLAG WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

AFTERNOON TEMPERATURES WILL BE IN THE 70S TO NEAR 80...WITH
RELATIVE HUMIDITIES 25 TO AROUND 30 PERCENT. IN ADDITION...WINDS
WILL BE SOUTHEAST AT 25 TO 40 MPH WITH A FEW GUSTS AS HIGH AS 50
MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NH
2 follow-up statements
000 
WWUS83 KBIS 031702
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1202 PM CDT THU MAY 3 2007

...RED FLAG WARNING CONTINUES FOR WEST AND CENTRAL NORTH DAKOTA
THIS AFTERNOON AND EARLY THIS EVENING...

.GUSTY SOUTHEAST WINDS OF 25 TO 40 MPH WILL CONTINUE THIS
AFTERNOON AND EVENING. AFTERNOON HIGH TEMPERATURES ARE EXPECTED
TO BE IN THE MID 70S TO NEAR 80...WITH MINIMUM AFTERNOON RELATIVE
HUMIDITIES AROUND 25 TO 30 PERCENT. PERCENT GREEN VALUES OF 10 TO
20 PERCENT OVER WESTERN AND CENTRAL NORTH DAKOTA...ALONG WITH THE
DRY AND WINDY CONDITIONS...WILL MEAN CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON AND LASTING THROUGH EARLY THIS EVENING.

FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL
OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-040115-
/O.CON.KBIS.FW.W.0003.000000T0000Z-070504T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1202 PM CDT THU MAY 3 2007 /1102 AM MDT THU MAY 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

AFTERNOON TEMPERATURES WILL BE IN THE 70S TO NEAR 80...WITH
RELATIVE HUMIDITIES 25 TO AROUND 30 PERCENT. IN ADDITION...WINDS
WILL BE SOUTHEAST AT 25 TO 40 MPH WITH A FEW GUSTS AS HIGH AS
50 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
000 
WWUS83 KBIS 032050
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT THU MAY 3 2007

...RED FLAG WARNING CONTINUES FOR WEST AND CENTRAL NORTH DAKOTA
UNTIL 9 PM CDT OR 8 PM MDT THIS EVENING...

.GUSTY SOUTHEAST WINDS OF 25 TO 40 MPH WILL CONTINUE THIS
EVENING...WITH GUSTS TO 45 OR 50 MPH AT TIMES. MINIMUM RELATIVE
HUMIDITIES SO FAR THIS AFTERNOON RANGED FROM 15 TO 20 PERCENT IN
NORTHWESTERN NORTH DAKOTA FROM CROSBY TO NEAR WATFORD CITY...AND
VALUES OF 25 TO 30 PERCENT OVER MUCH OF THE WESTERN HALF OF THE
STATE. RELATIVE HUMIDITIES OF 30 TO 35 PERCENT WERE REPORTED
FARTHER EAST FROM BOTTINEAU TO JAMESTOWN. PERCENT GREEN VALUES OF
10 TO 20 PERCENT OVER WESTERN AND CENTRAL NORTH DAKOTA...ALONG
WITH THE DRY AND WINDY CONDITIONS...WILL MEAN CRITICAL FIRE
WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING.

TEMPERATURES IN THE 70S TO AROUND 80 THIS AFTERNOON WILL DROP
SLOWLY THIS EVENING. BY SUNSET...TEMPERATURES ARE EXPECTED TO DROP
INTO THE 60S AND RELATIVE HUMIDITIES WILL RISE TO 40 PERCENT OR
MORE. 

FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL
OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-040200-
/O.CON.KBIS.FW.W.0003.000000T0000Z-070504T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
350 PM CDT THU MAY 3 2007 /250 PM MDT THU MAY 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

GUSTY SOUTHEAST WINDS OF 25 TO 40 MPH WILL CONTINUE THIS
EVENING...WITH GUSTS TO 45 OR 50 MPH AT TIMES. RELATIVE HUMIDITIES
OF 15 TO 30 PERCENT OVER WESTERN AND CENTRAL NORTH DAKOTA WILL
INCREASE TO 40 PERCENT BY SUNSET. MEAN CRITICAL FIRE WEATHER
CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 3, 2:14 AM MDT, 51 minutes earlier.

Area forecast discussion, May 3, 2:14 AM MDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 AM CDT THU MAY 3 2007

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
FORECAST HIGHLIGHTS/CONCERNS IN THE SHORT TERM WILL AGAIN CENTER
AROUND STRONG WINDS AND FIRE WEATHER HAZARDS TODAY...AND AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON
WEST...THEN OVER THE ENTIRE FORECAST AREA TONIGHT THROUGH SATURDAY
NIGHT. THE GFS HAS BEEN CONSISTENTLY TRENDING SLOWER TOWARDS THE
EUROPEAN MODEL...SO HAVE SIDED A BIT CLOSER TO THE SLOWER SOLUTIONS
OF THE ECMWF AND UKMET.

CURRENTLY...A STRONG PRESSURE GRADIENT REMAINS ACROSS THE REGION
WITH DEEP LOW PRESSURE WEST AND HIGH PRESSURE JUST NORTH OF THE
GREAT LAKES. SOUTHEAST WINDS EARLY THIS MORNING ARE SUSTAINED AT
15 TO 20 MPH WITH SOME GUSTS UP TO 25 MPH. ACROSS THE SOUTHWEST
WINDS ARE ABOUT 5 TO 10 MPH STRONGER. GOOD LOW LEVEL CONVERGENCE
ALONG WITH MID LEVEL ENERGY HAS TRIGGERED A LARGE AREA OF SHOWERS
AND THUNDERSTORMS OVER EASTERN MONTANA...WHICH ARE TRACKING NORTH
ALONG SOUTHERLY UPPER LEVEL FLOW. MAY SEE A SHOWER OR THUNDERSTORM
SKIRT THE BORDER YET THIS MORNING...BUT MOST ACTIVITY WILL STAY
OFF TO OUR WEST.

STRONG SOUTHEAST WINDS EXPECTED TO REDEVELOP LATER THIS MORNING AND
AFTERNOON...A BIT STRONGER THAN YESTERDAY AS THE PRESSURE GRADIENT
CONSTRICTS A BIT MORE. WILL BE GOING WITH ANOTHER WIND ADVISORY
RATHER THAN A HIGH WIND WARNING THOUGH AS I AM ONLY GETTING
AROUND 40 KTS MIXING DOWN TOWARDS THE SURFACE. IT WILL BE CLOSER
IN THE SUSTAINED WIND DEPARTMENT...30-33 KNOTS AT DIK...BUT THINK
AN ADVISORY WOULD SUFFICE AS THE MORNING CREW CAN ALWAYS UPGRADE
IF THEY SO DESIRE. IN REGARDS TO FIRE WEATHER HEADLINES...LOOKS
LIKE WE WILL REACH RED FLAG CRITERIA AGAIN THIS AFTERNOON WITH
WINDS 30 TO 40 MPH AND MINIMUM RH VALUES AT AROUND 30 PERCENT. IN
ADDITION...FIRE WEATHER MANAGEMENT FOLKS HERE HAVE VOICED THEIR
OPINION FAVORING A RED FLAG GIVEN THE GUSTY WINDS AND DRY FUELS
ACROSS THE STATE. SEE NO REASON TO DISAGREE SO WILL ISSUE ANOTHER
RED FLAG WARNING AS THE RFD INDEX IS ALSO ONCE AGAIN IN THE
EXTREME CATEGORY FOR MUCH OF WEST AND CENTRAL NORTH DAKOTA.

LEFT A SLIGHT CHANCE OF THUNDERSTORMS IN FOR THE DAYTIME TODAY OVER
THE FAR WEST. LOOKING LIKE THE MAJORITY OF STORMS THOUGH WILL
DEVELOP DURING THE AFTERNOON OVER THE HIGH PLAINS OF WYOMING AND
MONTANA CLOSER TO THE FRONTAL BOUNDARY...THEN ADVECT NORTH/NORTHEAST
INTO MY SOUTHWESTERN COUNTIES THIS EVENING. AFTER MIDNIGHT TONIGHT
THE SURFACE BOUNDARY PUSHES EAST ACROSS MY WESTERN COUNTIES...AND
WILL BE THE FOCUS FOR AREAS OF THUNDERSTORMS DEVELOPING AND
SPREADING EASTWARD OVERNIGHT THROUGH FRIDAY MORNING. THERE WILL BE
SOME SEVERE POTENTIAL...MORE SO ACROSS THE WEST THIS EVENING WHERE
BETTER SHEAR AND INSTABILITY WILL BE LOCATED.

HAVE GENERALLY LEFT THE REMAINDER OF THE SHORT TERM UNTOUCHED WITH
ONLY MINOR EDITS. THE PAST SEVERAL GFS MODEL RUNS HAVE TRENDED
FAIRLY CONSISTENTLY TOWARDS THE EUROPEAN MODEL...WHICH HAS BEEN VERY
CONSISTENT WITH ITS TIMING AND PLACEMENT OF MAIN FEATURES...MAINLY
SLOWING THE EASTWARD PROGRESSION OF THE LARGE UPPER LEVEL TROUGH
ACROSS THE PLAINS. OVERALL WILL BE A WET AND COOL FRIDAY AND
SATURDAY WITH PLENTY OF LOW LEVEL CONVERGENCE AS THE SURFACE TROUGH
STALLS ACROSS THE REGION. IN ADDITION...SEVERAL WAVES OF MID LEVEL
ENERGY...ALONG WITH FAVORABLE JET DYNAMICS...WILL ROTATE AROUND THE
UPPER TROUGH AND THROUGH THE NORTHERN PLAINS PROVIDING PLENTY OF MID
AND UPPER LEVEL SUPPORT FOR PRECIPITATION.

.LONG TERM...SUNDAY THROUGH THURSDAY NIGHT...
ONCE AGAIN I HAVE RELIED ON THE SLOWER AND MORE ACTIVE ECMWF MODEL
FOR SUNDAY AND MONDAY. CONSEQUENTLY I CONTINUED A CHANCE OF SHOWERS
AND THUNDERSTORMS THROUGH THE AFOREMENTIONED PERIOD.

&&

.AVIATION...
IN A REPEAT OF YESTERDAYS PATTERN STRONG SOUTHEAST SURFACE WINDS
WILL GUST OVER 30KT AS DEEP LOW PRESSURE REMAINS STATIONARY OVER
MONTANA. LATE AFTERNOON AND EVENING THUNDERSTORMS WILL REDEVELOP
OVER EASTERN MONTANA AND SOME WILL LIKELY DRIFT INTO THE WESTERN
PART OF OUR STATE BEFORE SUNSET...AND THEN SPREAD TO THE CENTRAL
OVERNIGHT.

&&

.FIRE WEATHER...
SECOND VERSE...SAME AS THE FIRST. IN A CLOSE REPEAT OF
WEDNESDAY...GUSTY SOUTHEAST WINDS OF 25 TO 40 MPH WILL REDEVELOP
THIS MORNING AND PERSIST THROUGH MUCH OF THE DAY. GUSTS DURING THE
AFTERNOON WILL BE AROUND 45 MPH...WITH 50 MPH GUSTS NOT OUT OF THE
QUESTION ACROSS THE SOUTHWEST. AFTERNOON HUMIDITIES WILL BE HIGHER
THAN YESTERDAY...AROUND 30 TO 35 PERCENT...BUT STILL ON THE DRY
SIDE ESPECIALLY WHEN COMBINED WITH THESE STRONG WINDS. WILL ISSUE
ANOTHER RED FLAG WARNING DUE TO THE EXPECTED WEATHER CONDITIONS
AND DRY FUELS. THIS WILL BE VALID DURING MID THIS MORNING THROUGH
EARLY THIS EVENING...DURING THE TIME PEAK WINDS AND LOW RH VALUES
COINCIDE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-
031>037-040>048-050-051.

WIND ADVISORY FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 1 AM CDT
/MIDNIGHT MDT/ FRIDAY FOR NDZ001>005-009>013-017>023-025-031>037-
040>048-050-051.

&&

NH/RSL
Hazardous weather outlook, May 2, 8:34 PM MDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT WED MAY 2 2007

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
934 PM CDT WED MAY 2 2007 /834 PM MDT WED MAY 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS OVER FAR WESTERN NORTH DAKOTA
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG SOUTHEAST WINDS WILL REDEVELOP ON THURSDAY. WIND HEADLINES
ARE AGAIN LIKELY. INCREASING MOISTURE ADVECTION INTO THE REGION
WILL HELP TO LIMIT FIRE WEATHER HAZARDS ON THURSDAY. HOWEVER...FIRE
WEATHER HEADLINES MAY STILL BE NEEDED DEPENDING ON HOW MUCH LOW
LEVEL MOISTURE MOVES INTO THE NORTHERN PLAINS LATE TONIGHT AND
THURSDAY.

ALONG WITH WIND AND POSSIBLE FIRE WEATHER HAZARDS...THERE WILL BE
AN INCREASING CHANCE OF THUNDERSTORMS WEST TO EAST THURSDAY AND
INTO THE WEEKEND. THERE IS SOME POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JF

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:38 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more18 hr

Nearby

Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.